# SDR QMLA2015011315003

- Difficulty date: January 13, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N98KC
- Make and model: Beech 200BEECH
- Aircraft serial: BB172
- Aircraft time: 11,989 hours, 13,544 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1 INSPECTION A SMALL CRACK APPROX 0.25 INCHES IN LENGTH ORIGINATING FROM A RIVET WAS DISCOVERED IN THE UPPER WING SKIN ON THE LT WING AT STATION 146.72 & 30% OF CHORD LINE.
